Fractional nonlinear diffusion equation, solutions and anomalous diffusion
A.T. Silva,
E.K. Lenzi,
L.R. Evangelista,
M.K. Lenzi and
L.R. da Silva
Physica A: Statistical Mechanics and its Applications, 2007, vol. 375, issue 1, 65-71
Abstract:
We devote this work to investigate the solutions of a generalized diffusion equation which contains spatial fractional derivatives and nonlinear terms. The presence of external forces and absorbent terms is also considered. The solutions found here can have a compact or long tail behavior and, in particular, for the last case in the asymptotic limit, we relate these solutions to the Lévy or Tsallis distributions. In addition, from the results presented here a rich class of diffusive processes, including normal and anomalous ones, can be obtained.
Keywords: Fractional diffusion equation; Nonlinear diffusion equation; Anomalous diffusion; Lévy distribution; Tsallis formalism (search for similar items in EconPapers)
Date: 2007
References: View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437106009848
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:375:y:2007:i:1:p:65-71
DOI: 10.1016/j.physa.2006.09.001
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().